Alert archive / Minnesota / Flash Flood Warnings in 2010
Flash Flood Warning 75, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this flash flood warning at Sep 22, 2010, 9:54 PM CDT for 4 counties in Minnesota. It was in force for 6 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 22, 2010, 9:54 PM CDT (02:54 UTC)
- Expired
- Sep 23, 2010, 4:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cottonwood County, MN, Jackson County, MN, Murray County, MN, Nobles County, MN
The radar
The Sioux Falls radar (KFSD), 83 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 22, 10:00 PM CDT | FLASH FLOOD | Windom, MN | NUMEROUS REPORTS OF WATER IN BASEMENTS...SEWER BACKUPS...AND STREET FLOODING THROUGHOUT TOWN |
| Sep 22, 10:09 PM CDT | FLASH FLOOD | 3 E Lake Wilson, MN | HIGHWAY 30 UNDER WATER BETWEEN LAKE WILSON AND HADLEY |
| Sep 22, 10:45 PM CDT | FLASH FLOOD | Fulda, MN | NUMEROUS REPORTS OF WATER IN BASEMENTS THROUGHOUT TOWN. |
| Sep 22, 10:45 PM CDT | FLASH FLOOD | Windom, MN | BASEMENT COLLAPSED DUE TO HEAVY RAIN. RAINFALL MEASURED 5.75 INCHES IN WINDOM. |
| Sep 22, 11:00 PM CDT | FLASH FLOOD | 2 W Hadley, MN | WATER OVER HIGHWAY 30 WEST OF HADLEY IN SEVERAL LOCATIONS. |
| Sep 22, 11:00 PM CDT | FLASH FLOOD | Heron Lake, MN | MINOR STREET FLOODING AND SOME SEWER BACKUP INTO HOMES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 2.9 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 636 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 523 m²/s²
- 0-3 km storm-relative helicity
- 621 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
537
WGUS53 KFSD 230254
FFWFSD
MNC033-063-101-105-230900-
/O.NEW.KFSD.FF.W.0075.100923T0254Z-100923T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
954 PM CDT WED SEP 22 2010
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN JACKSON COUNTY IN SOUTHWEST MINNESOTA
NORTHERN NOBLES COUNTY IN SOUTHWEST MINNESOTA
SOUTHERN COTTONWOOD COUNTY IN SOUTHWEST MINNESOTA
SOUTHERN MURRAY COUNTY IN SOUTHWEST MINNESOTA
* UNTIL 400 AM CDT THURSDAY
* AT 943 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
RAINFALL ESTIMATES OF 1 TO 3 INCHES WERE LOCATED FROM NEAR THE
MURRAY NOBLES COUNTY LINE...INTO SOUTHERN COTTONWOOD COUNTY...
WITH ISOLATED AMOUNTS OF 4 INCHES POSSIBLE. THUNDERSTORMS WILL
CONTINUE TO MOVE INTO THE AREA...AND COULD PRODUCE AN ADDITIONAL
1 TO 2 INCHES OF RAINFALL THROUGH 1 AM CDT.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SLAYTON...WINDOM...BERGEN...BINGHAM LAKE...CHANDLER...FULDA...
HERON LAKE...LAKE WILSON...LISMORE...MOUNTAIN LAKE AND WILMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4369 9606 4385 9606 4385 9607 4394 9607
4402 9606 4401 9486 4371 9486
$$
JHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this flash flood warning went out at Sep 22, 9:15 PM CDT, 39 minutes earlier.
Area forecast discussion, Sep 22, 9:15 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
915 PM CDT WED SEP 22 2010
.DISCUSSION...
ELEVATED THUNDERSTORMS HAVE BEEN PERSISTING FROM EAST CENTRAL SOUTH
DAKOTA INTO SOUTHWEST MINNESOTA THIS EVENING...WITH ADDITIONAL
DEVELOPMENT NOW BEING SEEN SOUTHWESTWARD...JUST ON THE COOL SIDE OF
THE SURFACE BOUNDARY WHICH WAS LOCATED FROM NEAR KONL INTO OUR
NORTHERN TIER OF COUNTIES IN IOWA. HAVE ADJUSTED POPS THROUGH THE
NIGHT TO PUSH POPS INTO CATEGORICAL RANGE ALONG THIS SOUTHWEST TO
NORTHWEST STRETCH...WITH PARTS OF THIS AREA UNLIKELY TO SEE MUCH OF
A BREAK AS WAS EARLIER EXPECTED. WITH THE HEAVY RAINFALL HAVING
ALREADY FALLEN IN THE FLASH FLOOD WATCH AREA...HAVE ALSO PULLED BACK
THE START TIME OF THE WATCH TO CURRENT TIME...THOUGH MUCH OF THE
WATCH AREA ALREADY IN FLASH FLOOD WARNINGS FOR THE FIRST HALF OF THE
NIGHT. SEVERE THREAT SEEMS TO BE WINDING DOWN...THOUGH ISOLATED
SEVERE HAIL STILL POSSIBLE IN STORMS CLOSE TO THE SURFACE BOUNDARY
AND WILL HOLD ON TO TORNADO WATCH FROM HUTCHINSON AND BON HOMME
COUNTIES EASTWARD TO THE EASTERN SD/NE STATE LINES. UPDATED
GRIDS/PFM/ZFP HAVE BEEN SENT. /JH
&&
.AVIATION...
THUNDERSTORMS WILL BE A COMMON THEME FOR MUCH OF THE AREA THROUGH
MIDDAY THURSDAY. ACTIVITY WILL BE GENERALLY NEAR AND NORTH OF A
FRONTAL BOUNDARY WHICH IS EXPECTED TO STALL FROM SWRN MN TO EXTREME
SERN SD BY EARLY THURSDAY. AREAS SOUTH OF THIS BNDRY WL BE MAINLY
VFR...WITH SOME MVFR CIGS/VSBYS IN TS. THE MORE WIDESPREAD MVFR CIGS
WILL BE FOUND NORTH OF THE BOUNDARY...AND WL ALSO FEATURE PERIODS OF
IFR CIGS/VSBYS IN STRONGER STORMS. PRECIPITATION SHOULD MAXIMIZE
LATE TONIGHT AND THROUGH THE MORNING THURSDAY. /CHAPMAN
&&
.PREV DISCUSSION...
MCS WITH OCCASIONAL HAILERS EXPECTED TO CONTINUE INTO THE EARLY
EVENING AS THE TAIL END OF A VERY STRONG MID LEVEL WAVE SLOWLY
EXITS. STRONG MOISTURE CONVERGENCE SPREADS INTO THE EASTERN CWA BY
EARLY EVENING. PLENTY OF INSTABILITY AND ELEVATED SHEAR SHOULD
PROVIDE ADDITIONAL CHANCES FOR SEVERE THUNDERSTORMS INTO THE
EVENING. A BRIEF LULL IN ACTIVITY EXPECTED FROM ABOUT 2Z THROUGH 8Z
OR SO...THEN A POTENT UPPER LEVEL WAVE...WHICH WAS SPAWNING
CONVECTION ACROSS UTAH AT 19Z...WILL SPREAD WHAT SHOULD BE A LARGE
ORGANIZED AREA OF RAIN AND THUNDERSTORMS INTO THE WESTERN CWA. AT
THIS TIME THE SEVERE THREAT WITH THIS LOOKS MINIMAL...HOWEVER HEAVY
RAINFALL IS LIKELY WITH STRONG MOISTURE ADVECTION CONTINUES THROUGH
THE DAY AND PWATS AVERAGE ABOUT 1.90 INCHES. TEMPERATURES A LITTLE
TRICKY AS SOME WARMING THIS EVENING POSSIBLE AS RAIN/THUNDERSTORMS
MOVE EAST. HAVE TEMPERATURES STEADY TO RISING IN THE NORTHERN TWO
THIRDS OF THE CWA THROUGH ABOUT 8Z...THEN BOTTOMING OUT AS
PRECIPITATION MOVES IN. /08
A MISERABLE DAY IN STORE ON THURSDAY AS THE MAIN WAVE TRACKS ACROSS
THE CWA WITH STRONG MOISTURE TRANSPORT INTO THE REGION. PRECIPITABLE
WATER AMOUNTS ARE PROGGED TO BE IN EXCESS OF 2 INCHES...AND FLASH
FLOODING WILL BE A POSSIBILITY...THUS HAVE FLASH FLOOD WATCH IN
PLACE THROUGH 00Z IN THE EVENING OVER OUR NORTH CENTRAL AND
NORTHEASTERN COUNTIES WHERE VERY HEAVY RAIN IS MOST LIKELY TO HAVE
A BIGGER IMPACT. IN ADDITION...WITH A TIGHTENING SURFACE GRADIENT
ACROSS THE AREA...WILL SEE WINDS PICK UP...INITIALLY OUT OF THE
SOUTH AHEAD OF THE LOW...THEN FROM THE NORTHWEST AS THE LOW PUSHES
TO THE EAST. INSTABILITY IS GENERALLY PRETTY WEAK ON THURSDAY
AFTERNOON...BUT WITH STRONG SHEAR OVER OUR SOUTHEAST...IF ANY
DECENT UPDRAFTS DEVELOP ALONG THE SURFACE FRONT...CANNOT RULE OUT
AN ISOLATED SEVERE STORM. WILL HAVE A FAIRLY WIDE RANGE OF
TEMPERATURES ACROSS THE CWA...WITH HIGHS IN THE UPPER 50S
NORTHWEST...TO THE MID 70S SOUTHEAST...WITH READINGS FALLING IN
THE WEST DURING THE AFTERNOON. THE SYSTEM BEGINS TO PULL TO THE
EAST ON THURSDAY NIGHT...WITH POPS TAPERING OFF FROM THE WEST.
WITH STRONG NORTHWEST WINDS...LOWS WILL DROP DOWN INTO THE UPPER
40S TO LOWER 50S.
CLOUDS MAY BE SLOW TO CLEAR OUT ON FRIDAY...WITH MODELS SUGGESTING
LINGERING LOW LEVEL MOISTURE AND POSSIBLE STRATUS. TEMPERATURES WILL
BE DEPENDENT ON HOW QUICKLY CLOUDS DECREASE...BUT AT THIS POINT HAVE
HIGHS IN THE LOWER 60S EAST TO AROUND 70 SOUTHWEST.
MODELS COMING MORE IN AGREEMENT WITH A STRONG UPPER LEVEL SHORTWAVE
DROPPING INTO THE NORTHERN PLAINS ON SATURDAY...THROUGH STILL SOME
DISCREPANCIES IN THE FINER DETAILS...BUT DID INCREASE POPS ACROSS
OUR CWA FOR LATE FRIDAY NIGHT AND SATURDAY. WITH AN EASTERLY LOW
LEVEL FLOW IN PLACE...HIGHS ON SATURDAY WILL AGAIN REMAIN IN THE MID
60S TO LOWER 70S.
WITH THE PASSAGE OF THIS SYSTEM...THE WEEKEND INTO THE START OF NEXT
WEEK LOOKS TO BE DRY WITH SURFACE HIGH PRESSURE DOMINATING IN A
NORTHWESTERLY UPPER LEVEL FLOW. WILL SEE A SLIGHT WARMING TREND WITH
HIGHS IN THE MID TO UPPER 70S BY MONDAY. LOWS LOOKING TO BE IN THE
UPPER 40S TO LOWER 50S THROUGH THE PERIOD. /JM
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
MN...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR
MNZ071-072-080-081-089-090-097-098.
NE...NONE.
SD...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR
SDZ039-040-055-056.
&&Hazardous weather outlook, Sep 22, 10:25 AM CDT, 11 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1025 AM CDT WED SEP 22 2010 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-231200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1025 AM CDT WED SEP 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... THUNDERSTORMS ARE EXPECTED TO INCREASE TODAY...WITH STORMS BECOMING SCATTERED TO NUMEROUS LATE THIS MORNING THROUGH THIS EVENING. SOME STORMS MAY PRODUCE DAMAGING WINDS...HAIL AS LARGE AS BASEBALLS AND ISOLATED TORNADOES...ESPECIALLY NEAR THE MISSOURI RIVER. THE GREATEST RISK OF SEVERE STORMS WILL BE NEAR AND SOUTHEAST OF A LINE FROM WINDOM MINNESOTA TO SIOUX FALLS TO SPRINGFIELD SOUTH DAKOTA. BESIDES HAVING THE HIGHER SEVERE RISK...ISOLATED STORMS IN THESE AREAS COULD PRODUCE ISOLATED TORNADOES AND TWO INCH OR LARGER DIAMETER HAIL. FLOODING... SCATTERED SHOWERS AND THUNDERSTORMS WILL BRING SPOTTY HEAVY RAIN TO THE AREA TODAY. THIS WILL BE FOLLOWED BY ANOTHER ROUND OF MORE ORGANIZED AND HEAVIER RAINFALL LATE TONIGHT INTO THURSDAY. WITH THE POSSIBILITY OF TWO TO FOUR INCHES OF RAINFALL THROUGH THURSDAY NIGHT...AREA STREAMS...CREEKS AND RIVERS COULD EXCEED BANKFUL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED OVER THE AREA THURSDAY. WHILE HEAVY RAIN COULD FALL ANYWHERE...THE GREATEST THREAT OF HEAVY RAIN AND POTENTIAL FLOODING WILL BE ALONG AND NORTH OF INTERSTATE 90. ALSO...THERE WILL BE A SLIGHT RISK OF SEVERE STORMS IN NORTHWEST IOWA AND EXTREME NORTHEAST NEBRASKA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY AFTER 1100 AM CDT. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Sep 22, 7:27 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
727 PM CDT WED SEP 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM TSTM WND GST E JEFFERS 44.06N 95.19W
09/22/2010 E60.00 MPH COTTONWOOD MN TRAINED SPOTTER
40 TO 60 MPH WINDS ALONG WITH QUARTER SIZE HAIL
0705 PM HAIL 3 N MOUNTAIN LAKE 43.98N 94.93W
09/22/2010 E1.00 INCH COTTONWOOD MN PUBLIC
&&
JHLocal storm report, Sep 22, 7:40 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
740 PM CDT WED SEP 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM FLASH FLOOD BROOKINGS 44.31N 96.79W
09/22/2010 BROOKINGS SD NWS EMPLOYEE
STREET FLOODING NEAR SDSU IN BROOKINGS.
&&
JHLocal storm report, Sep 22, 7:51 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
751 PM CDT WED SEP 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL 1 N EDGERTON 43.88N 96.13W
09/22/2010 E1.00 INCH PIPESTONE MN TRAINED SPOTTER
&&
JHLocal storm report, Sep 22, 8:14 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
814 PM CDT WED SEP 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND DMG 2 E EDGERTON 43.87N 96.09W
09/22/2010 PIPESTONE MN PUBLIC
MODERATE SIZE BRANCHES DOWN.
&&
JHLocal storm report, Sep 22, 9:20 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
920 PM CDT WED SEP 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM FLASH FLOOD MADISON 44.01N 97.11W
09/22/2010 LAKE SD EMERGENCY MNGR
MINOR FLOODING OVER SEVERAL CITY AND TOWNSHIP ROADS IN
AND AROUND MADISON.
&&
JHLocal storm report, Sep 22, 9:33 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
933 PM CDT WED SEP 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD TRACY 44.24N 95.62W
09/22/2010 LYON MN LAW ENFORCEMENT
SIGNIFICANT STREET FLOODING. MOST HOMES IN TOWN HAVE
WATER IN THE BASEMENT. HIGHWAY 14 1.5 MILES WEST OF TRACY
UNDER WATER.
0900 PM FLASH FLOOD 2 N GARVIN 44.24N 95.76W
09/22/2010 LYON MN LAW ENFORCEMENT
HIGHWAY 59 UNDER WATER
0900 PM FLASH FLOOD 4 W BALATON 44.24N 95.96W
09/22/2010 LYON MN LAW ENFORCEMENT
INTERSECTION OF STATE HIGHWAY 91 AND US HIGHWAY 14 UNDER
WATER.
&&
JHThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 7:23 PM CDT | Severe Thunderstorm Warning | FSD | Murray, Nobles, Pipestone, Rock | 37 min |
| Sep 22, 7:31 PM CDT | Flash Flood Warning | FSD | Lincoln | 6 hr |
| Sep 22, 7:54 PM CDT | Severe Thunderstorm Warning | FSD | Murray, Nobles, Pipestone, Rock | 36 min |
| Sep 22, 8:04 PM CDT | Flash Flood Warning | FSD | Pipestone | 6 hr |
| Sep 22, 8:11 PM CDT | Flash Flood Warning | FSD | Cottonwood, Lyon, Murray | 6 hr |
| Sep 22, 10:59 PM CDT | River Flood Warning | FSD | Pipestone | 58 hr |
| Sep 22, 11:47 PM CDT | River Flood Warning | FSD | Cottonwood, Jackson | 21 days |
| Sep 22, 11:47 PM CDT | River Flood Warning | FSD | Jackson | 21 days |
| Sep 22, 11:47 PM CDT | River Flood Warning | FSD | Lyon | 8 days |
| Sep 22, 11:47 PM CDT | River Flood Warning | FSD | Lyon | 8 days |
| Sep 23, 1:30 AM CDT | Areal Flood Warning | FSD | Cottonwood, Jackson, Lincoln, Lyon, Murray, Nobles and 1 more | 15 hr |
| Sep 23, 10:26 AM CDT | Areal Flood Warning | FSD | Rock | 33 hr |
Nearby
Flash Flood Warnings in Minnesota, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.